# SDR DHL2005783508

- Difficulty date: April 6, 2005
- Submitted: April 23, 2005
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 60,178 hours, 33,687 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 DOOR SKIN LOWER FORWARD CORNER DENTED.  REMOVED AND REPLACED C1 DOOR LOWER FORWARD CORNER IAW 727 SRM 51-30-2, P/N 65-57146-4 PO NR 507979.
